zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple nonnegative solutions for second order impulsive differential equations. (English) Zbl 1047.34008
Using a combination of the Leray-Schauder alternative and Krasnosel’skij’s fixed-point theorem in cones, the authors study the existence of single and multiple solutions to a second-order impulsive equation with fixed moments. One theorem deals with the existence only, while the second and third theorem are concerned with the existence of two nonnegative solutions and their localization.

MSC:
34A37Differential equations with impulses
34B18Positive solutions of nonlinear boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; O’regan, D.: Positive solutions for (p, n-p) conjugate boundary value problems. Jour. differential eqns. 150, 462-473 (1998) · Zbl 0920.34027
[2] R.P. Agarwal, D. O’Regan, P.J.Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer, Dordrecht, 1999
[3] Eloe, P. W.; Henderson, J.: Positive solutions of boundary value problems for ordinary differential equations with impulse. Dynamics of continuous, discrete and impulsive systems 4, 285-294 (1998) · Zbl 0903.34013
[4] Erbe, L. H.; Krawcewicz, W.: Existence of solutions to boundary value problems for impulsive second order differential inclusions. Rocky mountain J. Math. 22, 1-20 (1992) · Zbl 0784.34012
[5] Erbe, L. H.; Hu, S.; Wang, H.: Multiple positive solutions of some boundary value problems. Jour. math. Anal. appl. 184, 640-648 (1994) · Zbl 0805.34021
[6] Frigon, M.; O’regan, D.: Boundary value problems for second order impulsive differential equations using set-valued maps. Appl. anal. 58, 325-333 (1995) · Zbl 0831.34008
[7] Gatica, J. A.; Oliker, V.; Waltman, P.: Iterative procedures for nonlinear second order boundary value problems. Ann. mat. Pura appl. 157, 1-25 (1989) · Zbl 0729.34013
[8] Guo, D.: Existence of solutions of boundary value problems for nonlinear second order impulsive differential equations in Banach spaces. Jour. math. Anal. appl. 181, 407-421 (1994) · Zbl 0807.34076
[9] Guo, D.; Liu, X.: Multiple positive solutions of boundary value problems for impulsive differential equations. Nonlinear anal. 25, 327-337 (1995) · Zbl 0840.34015
[10] D. O’Regan, Existence Theory for Nonlinear Ordinary Differential Equations, Kluwer, Dordrecht, 1997